# SDR SWAA2021040757078

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO AFT BULKHEAD FLOOR SUPPORT STA 500D; S-25L TO S-25R; WL 154. / REMOVED AND INSTALLED NEW FLOOR SUPPORT AT FWD CARGO STA 500D BETWEEN STR 25L AND 25R IAW B737-700 SRM 51-40-02-0G-0
